Do you know how to help someone you suspect has overdosed on opioids? This interactive 45-minute online course will provide you with the knowledge and confidence you need to respond to a known or suspected opioid overdose emergency.
In this course, you will learn:
To recognize the signs and symptoms of an opioid overdose.
The appropriate care to provide based on the person's breathing and level of responsiveness.
How to give naloxone using several different products -- a nasal atomizer, Narcan ® Nasal Spray and EVZIO ® -- to reverse the effects of an opioid overdose.
Whether you're adding this course to supplement other first aid training or are taking it as your first exposure to first aid training – you will gain the knowledge you need to respond to an opioid overdose emergency.
Are you ready to help?
Course length: Approximately 45 Minutes
After purchase is completed, an email with your American Red Cross course link will be emailed to you within 24 hours. This course requires a PC, smartphone or tablet with a high speed internet connection.
- Course access after completion
You will receive an email with further instructions to take the online course.